MathSciNet Relay Station
MathSciNet bibliographic data
MR1265908 11K50 (11F06)
Faivre, Christian Sur la mesure invariante de l'extension naturelle de la transformation des fractions continues. (French) [On the invariant measure of the natural extension of the transformation of continued fractions] J. Théor. Nombres Bordeaux 5 (1993), no. 2, 323–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement